MAUDE Adverse Event Report: MASIMO - 40 PARKER RED DCI-DC3; OXIMETER

MASIMO - 40 PARKER RED DCI-DC3; OXIMETER
Model Number 2053
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
It was reported: "according to customer, the sensor suddenly stopped working.Tested at (b)(6) with the same result.Not reliable." no consequences or impact to patient were reported.
 
Event or Problem Description
It was reported: "according to customer, the sensor suddenly stopped working.Tested at infiniti medical with the same result.Not reliable." no consequences or impact to patient were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was found to visually and audibly alarm during alarm conditions.The sensor was placed on the fluke index 2 simulator for 60 minutes and no problem was found.The sensor was able to obtain spo2 (96%) and pulse rate (75 bpm) values throughout the entire 60 minutes of testing.The sensor provided accurate measurement and was determined to be functioning as designed.

Brand Name
RED DCI-DC3
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7962405
Report Number2031172-2018-00506
Device Sequence Number16564422
Product Code DQA
UDI-Device Identifier00843997001236
UDI-Public00843997001236
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2053
Device Catalogue Number2053
Device Lot Number17MDZ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/23/2018
Supplement Date Received by Manufacturer10/29/2018
Initial Report FDA Received Date10/12/2018
Supplement Report FDA Received Date11/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1